Doctor insights on:
Gemzar And Taxotere Chemo Drugs For Leiomyosarcoma
Not known as such: Anything is possible, but this is not a common known side effect of gemzar/gemcitabine which has many side effects. You are taking this med, likely that you are on something else as well which may be the cause. Also, when ill, sugar levels tend to rise as well. Best is to consult your doc... Good luck. ...Read moreSee 1 more doctor answer
The drug is taxotere (docetaxel) and cyclophosphamide used in chemo due to early stage of invasive lobular carcinoma does side effect cause insomia , depression?
Chemo and cancer: Dealing with cancer and its treatment is not something easy to do in many cases. Not only it is affecting your physical condition, emotionally, you can also develop anxiety, depressed mood, depression etc through out the battle. The chemo themselves do not give you insomnia. However, steroids are given prior to chemo, and this can cause insomnia. Depression/anxiety cause insomnia too. ...Read more
I just finished taking my chemo treatments taxotere (docetaxel) and cytoxen, when will I feel good again?
There may be: It depends on the type of cancer it is being used for. If it is for breast or lung cancer, yes there is a similar drug called Paclitaxel which can replace it in most cases. Discuss this option with your doctor. Another new drug is called nab-paclitaxel which is the best drug among the 3 of them. ...Read more
- Talk to a doctor live online for free
- Does the chemo drug gemzar raise blood sugar in a diabetic?
- Gemzar and avastin chemo treatment
- Ovarian leiomyosarcoma chemo treatments
- Ask a doctor a question free online
- Chemo drug irinotecan
- Chemo drugs stage breast cancer
- Chemo drugs that worsen peripheral neuropathy
- Chemo drugs treat rheumatoid arthritis
- Talk to a oncologist online for free